# SDR DALA2024042504703

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 72,999 hours, 27,608 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Module
- Part number: 20102060103
- Part serial: 2047E
- Condition: Inoperative
- Location: Anti-Skid Sys
- Part time: 37,805 hours, 14,480 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3758-DE- DECLARED AN EMERGENCY DUE TO AN ANTI-SKID FAIL MESSAGE IN FLIGHT. CORRECTIVE ACTION: MAINTENANCE REPLACED THE AUTOBRAKE VALVE MODULE, AUTOBRAKE CONTROLLER AND THE #2 TRANSDUCER.
